# SDR SWAA2024081526100

- Difficulty date: August 15, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 52,393 hours, 35,438 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Zn 300 Stabilize
- Component: Rudder Bal Weig, Boeing, UNKNOWN
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE WEIGHT HAS EVIDENCE OF CORROSION<[01] R AND R RUDDER BALANCE WEIGHT PER EA 24-155-02244
